# SDR VNAA20250629027

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036222
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1162 FRAME IS CORRODED ON THE LOWER AFT FLANGE, BETWEEN STGR 26L AND STGR 26R.   REPAIRED CORRODED FRAME @ FS 1162 AS REQUIRED IAW REO 690-53-71-085 REV-- DATED 2025-04-15   DWG
